Jump to content
Important Survey - Please Participate ×

Mirtazepine taper after 10 days


[...]

Recommended Posts

I have been taking mirtazepine for approximately 10 days during klonopin WD. I stopped taking it on advice from dr and last 2 doses were 7.5 mg. About 3 days later extreme anxiety returned with restlessness, itchy skin and allergy like symptoms. Thinking it was clonazepam WD returning (off 22 days) I ignored it. After looking up symptoms I decided to take a 7.5 dose to see. Symptoms mostly went away. Since I was on low dose for less than 2 weeks, how should I taper from here.
Link to comment
Share on other sites

I hear ya I am in the same boat, I have been on it for 2 weeks and wanted to cut down from 7.5 to half that..... things got out of control I had to up the dose back.  I actually bought a sensitive scale (which I am waiting for)  to do small cuts.  I am no doctor but I am going to do 5 to 10% every week.  Seems like a long taper for just a few weeks... but I am actually just trying to get down to half of the 7.5 for now.
Link to comment
Share on other sites

I had a rough time getting off mirt. I was desperate because I was gaining too much weight , so I crossed over to trazadone. Now I'm stuck on traz..lol..I was on mirt for a year, 7.5mg and it really helped with sleep ..It's hard to taper off of, as are most antidepressants.
Link to comment
Share on other sites

×
×
  • Create New...